Alert archive / Michigan / Small Craft Advisories in 2022
Small Craft Advisory 21, NWS Detroit, MI
NWS Detroit, MI issued this small craft advisory at Apr 12, 2022, 3:31 AM EDT. It took effect at Apr 13, 2022, 2:00 AM EDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2022, 3:31 AM EDT (07:31 UTC)
- In effect from
- Apr 13, 2022, 2:00 AM EDT
- Expired
- Apr 13, 2022, 8:00 PM EDT
- In force
- 18 hr
- Issued by
- NWS Detroit, MI
The text
As transmitted.
549 WHUS73 KDTX 120731 MWWDTX URGENT - MARINE WEATHER MESSAGE National Weather Service Detroit/Pontiac MI 331 AM EDT Tue Apr 12 2022 LHZ441-442-122030- /O.NEW.KDTX.SC.Y.0021.220413T0600Z-220413T2000Z/ Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- 331 AM EDT Tue Apr 12 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 4 PM EDT WEDNESDAY... * WHAT...Expect sustained winds up to 17 knots from the south with gusts up to 22 knots. The largest significant waves will be 4 feet with a potential maximum wave height of 5 feet. * WHERE...Port Austin to Harbor Beach MI and Harbor Beach to Port Sanilac MI. * WHEN...The maximum winds are expected around 4 AM EDT Wednesday with the largest waves expected around 6 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
3 follow-up statements
062 WHUS73 KDTX 121948 MWWDTX URGENT - MARINE WEATHER MESSAGE National Weather Service Detroit/Pontiac MI 348 PM EDT Tue Apr 12 2022 LHZ441-442-131430- /O.CON.KDTX.SC.Y.0021.220413T0600Z-220413T2000Z/ Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- 348 PM EDT Tue Apr 12 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 4 PM EDT WEDNESDAY... * WHAT...Expect sustained winds up to 17 knots from the south with gusts up to 22 knots. The largest significant waves will be 4 feet with a potential maximum wave height of 5 feet. * WHERE...Port Austin to Harbor Beach MI and Harbor Beach to Port Sanilac MI. * WHEN...The maximum winds are expected around 4 AM EDT Wednesday with the largest waves expected around 6 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
827 WHUS73 KDTX 130748 MWWDTX URGENT - MARINE WEATHER MESSAGE National Weather Service Detroit/Pontiac MI 348 AM EDT Wed Apr 13 2022 LCZ460-LEZ444-132000- /O.NEW.KDTX.SC.Y.0022.220414T0700Z-220414T1400Z/ Lake St Clair- Michigan Waters of Lake Erie from Detroit River to North Cape MI- 348 AM EDT Wed Apr 13 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 10 AM EDT THURSDAY... * WHAT...Expect sustained winds up to 24 knots from the southwest with gusts up to 30 knots. The largest significant waves will be 2 feet with a potential maximum wave height of 3 feet. * WHERE...In Lake St Clair, Lake St Clair. In Lake Erie, Michigan Waters of Lake Erie from Detroit River to North Cape MI. * WHEN...The maximum winds are expected around 5 AM EDT Thursday with the largest waves expected around 3 AM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...A strong cold front will move through early Thursday morning and will quickly turn wind direction from southwest to west. Some brief gusts to gales will be possible immediately behind the frontal passage. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LHZ441-442-132000- /O.CON.KDTX.SC.Y.0021.000000T0000Z-220413T2000Z/ /O.NEW.KDTX.GL.A.0016.220414T0700Z-220415T0000Z/ Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- 348 AM EDT Wed Apr 13 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY EVENING... * WHAT...During the Small Craft Advisory, expect sustained winds up to 17 knots from the south with gusts up to 23 knots. The largest significant waves will be 4 feet with a potential maximum wave height of 5 feet. During the Gale Watch, expect sustained winds up to 25 knots from the southwest with gusts up to 36 knots. The largest significant waves will be 4 feet with a potential maximum wave height of 5 feet. * WHERE...Port Austin to Harbor Beach MI and Harbor Beach to Port Sanilac MI. * WHEN...During the Small Craft Advisory, the maximum winds are expected around 4 AM EDT Wednesday with the largest waves expected around 6 AM EDT Wednesday. During the Gale Watch, the maximum winds are expected around 7 AM EDT Thursday with the largest waves expected around 2 PM EDT Thursday. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...For the Gale Watch... A strong cold front will move through early Thursday morning and will quickly veer wind direction from southwest to west. Gusts to gales will turn likely immediately behind the front. A lull in some gusts will be possible leading into the late morning, however, an uptick in gusts to gales will again be possible during the afternoon as mixing depths increase over neighboring land. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$ LHZ421-422-443-132000- /O.NEW.KDTX.GL.A.0016.220414T0700Z-220415T0000Z/ Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Sanilac to Port Huron MI- 348 AM EDT Wed Apr 13 2022 ...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY EVENING... * WHAT...Expect sustained winds up to 27 knots from the southwest with gusts up to 40 knots. The largest significant waves will be 4 feet with a potential maximum wave height of 5 feet. * WHERE...Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay, Inner Saginaw Bay SW of Point Au Gres to Bay Port MI and Port Sanilac to Port Huron MI. * WHEN...The maximum winds are expected around 5 AM EDT Thursday with the largest waves expected around 2 PM EDT Thursday. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...A strong cold front will move through early Thursday morning and will quickly veer wind direction from southwest to west. Gusts to gales will turn likely immediately behind the front. A lull in some gusts will be possible leading into the late morning, however, an uptick in gusts to gales will again be possible during the afternoon as mixing depths increase over neighboring land. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$
670 WHUS73 KDTX 131436 MWWDTX URGENT - MARINE WEATHER MESSAGE National Weather Service Detroit/Pontiac MI 1036 AM EDT Wed Apr 13 2022 LEZ444-140215- /O.EXB.KDTX.SC.Y.0021.000000T0000Z-220414T0000Z/ /O.UPG.KDTX.SC.Y.0022.220414T0700Z-220414T1400Z/ /O.NEW.KDTX.GL.W.0021.220414T0700Z-220414T1400Z/ Michigan Waters of Lake Erie from Detroit River to North Cape MI- 1036 AM EDT Wed Apr 13 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 3 AM TO 10 AM EDT THURSDAY... * WHAT...During the Gale Warning, expect sustained winds up to 25 knots from the west with gusts up to 37 knots. The largest significant waves will be 4 feet with a potential maximum wave height of 5 feet. During the Small Craft Advisory, expect sustained winds up to 17 knots from the south with gusts up to 28 knots. The largest significant waves will be 3 feet with a potential maximum wave height of 4 feet. * WHERE...Michigan Waters of Lake Erie from Detroit River to North Cape MI. * WHEN...During the Gale Warning, the maximum winds are expected around 5 AM EDT Thursday with the largest waves expected around 6 AM EDT Thursday. During the Small Craft Advisory, the maximum winds are expected around 2 PM EDT Wednesday with the largest waves expected around 3 PM EDT Wednesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LHZ441-442-140215- /O.EXT.KDTX.SC.Y.0021.000000T0000Z-220414T0000Z/ /O.UPG.KDTX.GL.A.0016.220414T0700Z-220415T0000Z/ /O.NEW.KDTX.GL.W.0021.220414T0700Z-220415T0000Z/ Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- 1036 AM EDT Wed Apr 13 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 3 AM TO 8 PM EDT THURSDAY... * WHAT...During the Gale Warning, expect sustained winds up to 25 knots from the southwest with gusts up to 38 knots. The largest significant waves will be 5 feet with a potential maximum wave height of 7 feet. During the Small Craft Advisory, expect sustained winds up to 16 knots from the south with gusts up to 25 knots. The largest significant waves will be 4 feet with a potential maximum wave height of 5 feet. * WHERE...Port Austin to Harbor Beach MI and Harbor Beach to Port Sanilac MI. * WHEN...During the Gale Warning, the maximum winds are expected around 7 AM EDT Thursday with the largest waves expected around 8 AM EDT Thursday. During the Small Craft Advisory, the maximum winds are expected around 2 PM EDT Wednesday with the largest waves expected around 3 PM EDT Wednesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LHZ443-140215- /O.EXB.KDTX.SC.Y.0021.000000T0000Z-220414T0000Z/ /O.UPG.KDTX.GL.A.0016.220414T0700Z-220415T0000Z/ /O.NEW.KDTX.GL.W.0021.220414T0700Z-220415T0000Z/ Port Sanilac to Port Huron MI- 1036 AM EDT Wed Apr 13 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 3 AM TO 8 PM EDT THURSDAY... * WHAT...During the Gale Warning, expect sustained winds up to 23 knots from the southwest with gusts up to 36 knots. The largest significant waves will be 4 feet with a potential maximum wave height of 5 feet. During the Small Craft Advisory, expect sustained winds up to 17 knots from the south with gusts up to 27 knots. The largest significant waves will be 3 feet with a potential maximum wave height of 4 feet. * WHERE...Port Sanilac to Port Huron MI. * WHEN...During the Gale Warning, the maximum winds are expected around 5 AM EDT Thursday with the largest waves expected around 6 AM EDT Thursday. During the Small Craft Advisory, the maximum winds are expected around 1 PM EDT Wednesday with the largest waves expected around 2 PM EDT Wednesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LHZ421-422-140215- /O.UPG.KDTX.GL.A.0016.220414T0700Z-220415T0000Z/ /O.NEW.KDTX.GL.W.0021.220414T0700Z-220415T0000Z/ Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- 1036 AM EDT Wed Apr 13 2022 ...GALE WARNING IN EFFECT FROM 3 AM TO 8 PM EDT THURSDAY... * WHAT...Expect sustained winds up to 27 knots from the southwest with gusts up to 41 knots. The largest significant waves will be 5 feet with a potential maximum wave height of 7 feet. * WHERE...Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay and Inner Saginaw Bay SW of Point Au Gres to Bay Port MI. * WHEN...The maximum winds are expected around 6 AM EDT Thursday with the largest waves expected around 7 AM EDT Thursday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LCZ460-140215- /O.EXB.KDTX.SC.Y.0021.000000T0000Z-220414T0000Z/ /O.EXT.KDTX.SC.Y.0022.220414T0700Z-220415T0000Z/ Lake St Clair- 1036 AM EDT Wed Apr 13 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM TO 8 PM EDT THURSDAY... * WHAT...During the first Small Craft Advisory, expect sustained winds up to 17 knots from the south with gusts up to 26 knots. The largest significant waves will be 2 feet with a potential maximum wave height of 3 feet. During the second Small Craft Advisory, expect sustained winds up to 22 knots from the southwest with gusts up to 32 knots. The largest significant waves will be 3 feet with a potential maximum wave height of 4 feet. * WHERE...Lake St Clair. * WHEN...During the first Small Craft Advisory, the maximum winds are expected around 2 PM EDT Wednesday with the largest waves expected around 3 PM EDT Wednesday. During the second Small Craft Advisory, the maximum winds are expected around 5 AM EDT Thursday with the largest waves expected around 6 AM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ KK
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this small craft advisory went out at Apr 11, 11:03 PM EDT, 4 hours 28 minutes earlier.
Area forecast discussion, Apr 11, 11:03 PM EDT, 4 hours 28 minutes before
Area Forecast Discussion National Weather Service Detroit/Pontiac MI 1103 PM EDT Mon Apr 11 2022 .AVIATION... High mean RH through 700- 600mb will persist through roughly 06Z this evening then scours out rapidly for the remainder of tonight. Models show strongly anticyclonic flow trajectories through much of Tuesday supporting fresh and active subsidence across Southeast Michigan. Prefer to carry SKC as the cloud group. 650-750mb Anticyclone center is forecasted to push across Southeast Michigan around 18Z. Fairly abrupt lower level moisture return is expected after 00Z Wednesday 4/13. .DTW THRESHOLD PROBABILITIES... * None && .PREV DISCUSSION... Issued at 336 PM EDT Mon Apr 11 2022 DISCUSSION... Mostly clear skies took hold early this afternoon following the morning cumulus and thundershowers allowing for ample sunshine which combined with ongoing modest WAA, has led to overachieving temperatures in the upper 60s to low 70s. Cirrus will continue to stream into the region with increasing cumulus development along the Ohio border and Metro Detroit areas as warm sector showers spill north of the border. These showers increase in coverage into this evening as the cold front sweeps across lower MI. Mixed bag in the morning model runs in relationship to the degree of response along the front. Hi-res solutions such as the HRRR or ARW depict stronger frontal forcing over southern lower MI allowing the generation of light showers between 20-03Z as north as Huron county. Conversely the coarser model solutions such as the GFS, NAM12, and Canadian keep strongest forcing to our south across OH/IN with only the southern CWA (south of M-59) getting clipped by rain. Given radar trends over southern central MI the past couple hours, will err toward the hi-res solutions bringing lower-end chance PoPs up to the I-69 corridor with high-end slight chance north through the Thumb. Drier airmass settles in behind the cold front leading to a mostly sunny day Tuesday. Another warm front then lifts through the region late Tuesday evening into the overnight hours kicking off fairly substantial WAA. 850mb temps climb over the course of the night from 4-5C to 10-12C. A lack of accompanying moisture limits shower/t- storm development along the front Tuesday night as main theta-e plume is initially draw west over WI and western MI. This plume eventually spills east by early Wednesday morning offering the potential for some development over SE MI dependent on the location of the front. Currently front looks to be at least north of M-59 by this time, if not already pushing north of I-69. As such will hold higher PoPs over the northern CWA and taper them off down towards Detroit. Very warm conditions hold daytime Wednesday as highs top out around 70 with dewpoints reaching into the upper 50s, perhaps even the low 60s. Fair amount of consensus in mid-range solutions in a ribbon of PV racing north from the Mississippi valley into the central Great Lakes daytime Wednesday. Early summer type environment with weak instability already in place combined with this wave should be more than sufficient for widely scattered to numerous disorganized showers and storms to develop throughout the afternoon and evening. Region remains under a marginal risk with slights to our west and south for convection late Wednesday evening into early Wednesday night. Cold front reaches the area by late Wednesday evening with a north-south oriented line of convection in advance. While some discrepancies exist, this line is progged to reach SE MI somewhere between 03-06Z. Main point of concern in regards to severe potential is this timing places it within the normal diurnal decrease in instability with forecast profiles showing CAPE falling below 500 J/kg and low level lapse rates dropping to around 5C/km. Main factor in support for severe potential is shear as values top out in the 30- 40kt range. How the line progresses across the state will be something to keep an eye on as there is some signal that convection is stronger across IN/OH as well as over west Michigan weakening the portion of the line moving through SE MI. Parent low over the northern Plains rapidly deepens early Thursday as the upper trough turns so negatively-tilted it essentially goes neutrally-tilted. Rapidly tightening pressure gradient in combination with increasing diurnal mixing heights likely leads to a windy Thursday afternoon and evening. Gusts in that period could approach advisory criteria (40mph). Winds weaken into Thursday night with the typical shallower nocturnal mixing heights though still likely on the breezier side given the gradient. Gradient gradually weakens over the course of Friday as the low weakens and moves over the James Bay. MARINE... A low pressure system is located just north of Lake Superior this afternoon and is dragging a frontal boundary across the central Great Lakes. Winds will begin to decrease this afternoon into the evening as warm air lifts into the region resulting in more stable surface conditions across the waters. Thus, will let the Small Craft Advisory drop off at 4 PM EDT. As winds decrease, an area of showers will lift through the southern marine areas from southern Lake Huron to western Lake Erie through this evening. More light and variable flow is expected on Tuesday with the passing of a weak high pressure. Winds will then pick up out of the southeast Tuesday evening as the next low pressure system develops across the Central Plains. Winds stay elevated through Wednesday as flow turns more southerly. This will lead to renewed Small Craft concerns by Wednesday morning. Winds ramp up further on Thursday as a cold front drives through the region. Gusts over the open waters of Lake Huron will approach 30 knots for Thursday. Widespread thunderstorms with some possibly strong expected for Wednesday as well. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. Lake Huron...NONE. Lake St Clair...NONE. Michigan waters of Lake Erie...NONE. && AVIATION.....99 DISCUSSION...KDK MARINE.......AA You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit.
Hazardous weather outlook, Apr 11, 5:20 AM EDT, 22 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Detroit/Pontiac MI 520 AM EDT Mon Apr 11 2022 MIZ047>049-053>055-060>063-068>070-075-076-082-083-120930- Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer- St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe- 520 AM EDT Mon Apr 11 2022 This hazardous weather outlook is for portions of southeast Michigan. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday A slight chance of thunderstorms exists Tuesday night as a warm front lifts across the area. The strongest storms will be capable of producing small hail and locally heavy downpours. A weakly unstable environment will maintain the potential for thunderstorms to develop Wednesday. Storms will be capable of producing gusty winds and small hail. A marginal risk for severe weather exists Wednesday night as a strong cold front moves through the area. While instability will remain limited, conditions may become favorable for isolated storms to produce wind gusts to 60 mph. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-120930- Lake St Clair- Michigan Waters of Lake Erie from Detroit River to North Cape MI- Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore- Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore- Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore- Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore- 520 AM EDT Mon Apr 11 2022 This hazardous weather outlook is for portions of Lake Erie, Lake Huron and Lake St Clair. .DAY ONE...Today and Tonight A small craft advisory is in effect through this afternoon. Refer to the latest marine forecast for detail. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday A slight chance of thunderstorms exists Tuesday night as a warm front lifts across the area. The strongest storms will be capable of producing small hail and locally heavy downpours. A weakly unstable environment will maintain the potential for thunderstorms to develop Wednesday. Storms will be capable of producing gusty winds and small hail. A marginal risk for severe weather exists Wednesday night as a strong cold front moves through the area. While instability will remain limited, conditions may become favorable for isolated storms to produce wind gusts to 50 knots. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit. MR
Nearby
Small Craft Advisories in Michigan, 2022Every small craft advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.